Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from severe hair fall. Using hair 4 u lotion. Will it be safe to use morr f solution?

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Thu, 14 Feb 2013 in Hair Loss
Question: Hello Doctor,

I'm 28 years old(female) & I have very bad hair fall & nearly bald(Hereditary) in the frontal , side & top area for the past 8 years. Although i have good density at the back of my head.
I'm taking prescribed Hair 4 U 5% minoxidil solution for the past 1 year, i could see a bit of a difference in the last 6 months of usage by reduced hair fall & a bit of hair growth & then it became stagnant. So my doctor told me to switch to Morr F 5% which has Finasteride. I'm worried to use this solution because , Finasteride(tablet intake - back then) caused me hair growth on my face & my periods got haywire when i used this just for 2 months, 7 years back .
Kindly suggest if i should take Morr F , which has Finasteride but only local application & not intake , so will it still affect my periods?
Do you think i can get back my frontal hair or am i just fooling around with new products?

Thanks!
XXXXXXX
doctor
Answered by Dr. Kalpana Pathak 2 hours later
Hi,
Thanks for writing to us.
Morr-F as such contains very less amount of finesteride, so it would not affect your periods. So you may apply it over your scalp.
In female pattern hair loss, usually minoxidil is prescribed. If required, oral therapies like cyproterone acetate, spirinolactone etc can be added. Oral finesteride as such has not been much tried in females, however some doctors have reported good response with it in females having hair fall with excessive hair growth, oily skin or acne problems.
As you are having severe hair fall, I suppose you have got your hormonal profile done.
If it has not been advised so far, kindly get it done.

Sometimes topical therapy might not yield a desired response, in such cases you may discuss the option of mesotherapy of scalp with your doctor.

Hope that answers your query. Should there be more, I would be happy to assist you further.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

Dear Doctor,
I am 25years old male.I have hairfall problem since last few years and I have consulted a dermotologist for the same. He prescribed me with finepecia(propecia) 1mg daily and Minoxidil 5% topical solution twice daily. But, I heard that propecia has lot of side effects including sexual disorder. Please suggest me whether It's safe to continue with the prescription. I am really confused
Regard's,
suresh

doctor1 MD

hello doctor , i am 42 YRS old , at the age of 22 I had some sort of accident its like a hit in the pubic area , that caused burning and pains in the pubic area and around the penis and it was accompanied with errection weakness and this lasted until now , i have tried viagra and cialis , both gave me some errection but not as natural and normal as i used to have in the early twenties and before , its hard for me to get errection , though i get few ones within long period of times and not sufficient to go through a sexual intercourse , Would the cockring help me ? in combination with Cialis ? what shoud i do , my life is nothing after i lost my capability and even i feel embarrassed to go to the pharmacy whenever i wanted to have sexual intercourse , my wife considers me to be her brother and doesnt percieve me as her husband ? what is your advice doctor ? i did blood tests and my sperm examination was very active but there is no errections very few and not satisfactory , one doctor told me its a nerve injury and what i need is continuous support of cialis or viagra , does the cockring help ? what should i do ????
plz help me
thank you very much
basil

doctor1 MD

My son is showing repeated sezures for a seconds.we consulted neurologist and advised to give valparin syrup.then increased with .5mg rivotril.now increases to 1.5 mg rivotril and 5ml eacl morning and evening valparin.still continuing.he is 4 years old.pleaseadviseme

doctor1 MD

Hi, My sister in law who is aged 36 years is suffering from Bipolar Disorder. She is under following medication from last 1.5 years: Clonotril 1 mg, Tolaz 5 mg, Parkin 4 mg, Nexito 5 mg all the tablets consumed each every day. At times her face becomes swollen and during that time, she says that is afraid that she is going to die and she loses her self control. Her BP shoots up high. Kindly advise if the medications are under the right directions. Should there be increase or decrease/change of medications? Regards, Thamayanthi R

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.